Skip to Main Content
It looks like you're using Internet Explorer 11 or older. This website works best with modern browsers such as the latest versions of Chrome, Firefox, Safari, and Edge. If you continue with this browser, you may see unexpected results.

AUBG Faculty Bibliography: Mutafchiev, Ljuben

Ljuben Mutafchiev

Emeritus Professor (MSc)

Office: BAC 322

Phone: +359 73 888 498

Bibliography

Book

Mutafchiev, L. (1988). Комбинаторен анализ и вероятности [In Bulgarian] [Combinatorial analysis and probabilities]. Sofia University “St. Clement of Ohrid”.

Journal Articles

Mutafchiev, L. R., & Savov, M. (2020). On the maximal multiplicity of block sizes in a random set partition. Random Structures and Algorithms, 56(3), 867-891.

Mutafchiev, L. (2018). Asymptotic analysis of expectations of plane partition statistics. Abhandlungen Aus Dem Mathematischen Seminar Der Universitat Hamburg, 88(1), 255-272.

Mutafchiev, L. (2017). An asymptotic scheme for analysis of expectations of plane partition statistics.  Electronic Notes in Discrete Mathematics, 61(August), 893-899.

Mutafchiev, L. (2016). On the distribution of the number of Goldbach partitions of a randomly chosen positive even integer. Electronic Notes in Discrete Mathematics, 54, 3–8.

Mutafchiev, L. (2015). A note on Goldbach partitions of large even integers. Electronic Journal of Combinatorics, 22(1), 10.

Mutafchiev, L. (2015). Sampling part sizes of random integer partitions. The Ramanujan Journal, 37(2), 329–343. https://link.springer.com/article/10.1007%2Fs11139-014-9559-6

Mutafchiev, L. (2015). Sampling parts of random integer partitions: A probabilistic and asymptotic analysis. Pure Mathematics and Applications, 25(1), 79–95. https://www.degruyter.com/view/j/puma.2015.25.issue-1/puma-2015-0007/puma-2015-0007.xml 

Bodini, O., Duchon, P., Jacquot, A., & Mutafchiev, L. (2013). Asymptotic analysis and random sampling of digitally convex polyominoes. In R. Gonzalez-Diaz, M.-J. Jimenez, & B. Medrano (Eds.), Discrete geometry for computer imagery: 17th IAPR International Conference, DGCI 2013, Seville, Spain, March 20-22, 2013. Proceedings (pp. 95–106). Berlin: Springer.

Mutafchiev, L. (2013). The size of the largest part of random weighted partitions of large integers. Combinatorics, Probability and Computing, 22(3), 433-454.

Mutafchiev, L. (2011, October). Limit theorems for the number of parts in a random weighted partition. The Electronic Journal of Combinatorics, 18(1), P206. 

Mutafchiev, L. (2008). Survival probabilities for N-ary subtrees on a Galton-Watson family tree. Statistics & Probability Letters, 78(14), 2165-2170. https://www.researchgate.net/publication/23636076_Survival_Probabilities_for_N-ary_Subtrees_on_a_Galton-Watson_Family_Tree

Kamenov, E. P., & Mutafchiev, L. (2007). The limiting distribution of the trace of a random plane partition. Acta Mathematica Hungarica, 117(4), 293-314.

Mutafchiev, L., & Kamenov, E. (2006). Asymptotic formula for the number of plane partitions of positive integers. Доклади на БАН [Comptes rendus de l'Académie bulgare des Sciences], 59(4), 361-366.

Mutafchiev, L. (2006). The size of the largest part of random plane partitions of large integers. INTEGERS: Electronic journal of combinatorial number theory, 6, A13.

Yanev, G. P., & Mutafchiev, L. (2006, June). Number of complete N-ary subtrees on Galton-Watson family trees. Methodology and Computing in Applied Probability, 8(2), 223-233.

Mutafchiev, L. (2005). On the maximal multiplicity of parts in a random integer partition. The Ramanujan Journal, 9(3), 305-316.

Kolev, N., & Mutafchiev, L. (2003). A Zero-inflated occupancy distribution: Exact results and Poisson convergence. International Journal of Mathematics and Mathematical Sciences, 203(28), 1771-1782. http://downloads.hindawi.com/journals/ijmms/2003/569272.pdf

Mutafchiev, L. (2003). Erratum to “Limiting distributions for the number of distinct component sizes in relational structures”.  Journal of Combinatorial Theory - Series A, 102(2), 447-449.

Mutafchiev, L. (2002). On the size of the Durfee square of a random integer partition. Journal of Computational & Applied Mathematics, 142(1), 173-184.

Mutafchiev, L. (2002). The typical growth of the k th excess in a random integer partition. Monatshefte fur Mathematik, 136(4), 313-325.

Mutafchiev, L. (2000). Large distinct part sizes in a random integer partition. Acta Mathematica Hungarica, 87(1-2), 47-69.

Mutafchiev, L. (1999). A limit theorem concerning the likely shape of the Ferrers diagram. Discrete Mathematics & Applications, 9(1), 79-101. [Correction, ibid. 9(6), 685-686].

Mutafchiev, L. (1998). The largest tree in certain models of random forests. Random Structures & Algorithms, 13(3-4), 211-228.

Mutafchiev, L. (1997). Limiting distributions for the number of distinct components in relational structures. Journal of Combinatorial Theory - Series A, 79 (1), 1-35.

Baron, G., Mutafchiev, L., & M. Drmota, M. (1996). Predecessors in random mappings. Combinatorics, Probability and Computing, 5(4), 317-335.

Mutafchiev, L. (1995, February). Local limit approximations for Lagrangian distributions, Aequationes Mathematicae, 49(1), 57-85.

Jaworski, J., & Mutafchiev, L. (1994). The largest connected component in a random mapping. Random Structures & Algorithms, 5(1), 73-94.

Mutafchiev, L. (1993, July). Large trees in a random mapping pattern. European Journal of Combinatorics, 14(4), 341-349.

Mutafchiev, L. (1992). Local limit theorems for sums of power series distributed random variables and for the number of components in labelled relational structures. Random Structures & Algorithms, 3(4), 403-426.

Berg, S., & Mutafchiev, L. (1990, September). Random mappings with an attracting center: Lagrangian distributions and a regression function. Journal of Applied Probability, 27(3), 622-636.

Mutafchiev, L. (1990). Asymptotics of component distribution probabilities in labeled relational structures. Доклади на БАН [Comptes rendus de l'Académie bulgare des Sciences], 43, 13-16.

Mutafchiev, L. (1989). Relations between moments of characteristics of connected and disconnected mappings of finite sets and some applications,  Доклади на БАН [Comptes rendus de l'Académie bulgare des Sciences], 42, 29-32.

Mutafchiev, L. (1988, December). The limit distribution of the number of nodes in low strata of a random mapping. Statistics & Probability Letters, 7(3), 247-251.

Mutafchiev, L. (1988). Limit theorems concerning random mapping patterns. Combinatorica, 8(4), 345-356.

Mutafchiev, L. (1987). Limit theorems for random mapping patterns. Доклади на БАН [Comptes rendus de l'Académie bulgare des Sciences], 40, 37-40.

Mutafchiev, L. (1987). On random mappings with a single attracting centre. Journal of Applied Probability, 24(1), 258-264.

Mutafchiev, L. (1985). An asymptotic distribution concerning random mappings of a finite set. Доклади на БАН [Comptes rendus de l'Académie bulgare des Sciences], 38, 1621-1622.

Mutafchiev, L. (1985). A random sampling procedure from a finite population and some applications. Annals of Discrete Mathematics, 28, 189-197.

Mutafchiev, L. (1984). Asymptotic estimates for the inverse epidemic process on a random graph. Pliska Studia Mathematica Bulgarica, 7, 123-126.

Mutafchiev, L. (1984). Probability distributions related to some epidemic models on random graphs. Pliska Studia Mathematica Bulgarica, 7, 127-133.

Mutafchiev, L. (1982). A limit distribution related to random mappings and its application to an epidemic process. Serdica, 8(2), 197-203. http://www.math.bas.bg/serdica/1982/1982-197-203.pdf

Mutafchiev, L. (1981). Epidemic processes on random graphs and their threshold function. Serdica, 7(2), 153-159. http://www.math.bas.bg/serdica/1981/1981-153-159.pdf

Mutafchiev, L. (1979). Random mappings and their application to epidemic processes. Comptes rendus de l'Académie Bulgare des Sciences, 32, 879-882.

Mutafchiev, L. (1978). Limit properties of components of random mappings. Доклади на БАН [Comptes rendus de l'Académie bulgare des Sciences], 31, 1257-1260.

Mutafchiev, L. (1976). Cycles in random permutations of a symmetric group of high order. Mathemathica Balkanica [Belgrade], 6, 133-148.

Conference Proceedings

Mutafchiev, L. (2018). On the largest part size and its multiplicity of a random integer partition. In L. Ferrari & M. Vamvakari (Eds.), CEUR Workshop Proceedings (Vol. 2113, pp.187-194).

Mutafchiev, L. (1993). Random mappings and trees: Relations between asymptotics of moments of certain characteristics. In V. F. Kolchin, V. YA Kozlov, & Yu L. Pavlov (Eds.), Probabilistic Methods in Discrete Mathematics: Proceedings of the 3rd International Petrozavodsk Conference (Vol. 1, pp. 353-365). Moscow: VS P International Science Publishers.

Mutafchiev, L. (1992). On random mappings of finite sets. In Random Graphs’89, Proceedings of the 4th International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science (pp. 197-214). New York: John Wiley and Sons Ltd.

Mutafchiev, L. (1990). Large components and cycles in a random mapping pattern. In Random Graphs’87, Proceedings of the 3rd International Seminar on Random Graphs and Probabilistic Methods in Combinatorics (pp. 189-202). New York: John Wiley and Sons Ltd.

Mutafchiev, L. (1985). Probability distributions and asymptotics for some characteristics of random mappings. In Proceedings of the 4th Pannonian Symposium on Mathematical Statistics (Vol. B, pp. 227-238). Boston, Mass: D. Reidel Publications.

Mutafchiev, L. (1984). Limit distributions related to the weight Stirling numbers of the first and second kind. In Colloquium of The János Bolyai Mathematical Society (Vol. 1-2, pp. 823-842). New York.

Mutafchiev, L. (1984).  On some stochastic problems of discrete mathematics. In Mathematics and Mathematical Education (pp.57-80). Sofia: Bulgarian Academy of  Sciences.

Mutafchiev, L. (1979). Limit distributions of some characteristics of components of random mappings. In Mathematics and Mathematical Education (pp. 400-405). Sofia: Bulgarian Academy of Sciences.

Theses

Mutafchiev, L. (1993). Models of random mappings of a finite set into itself [Habilitation Thesis] [Doctor of Science Degree in Mathematics].

Mutafchiev, L. (1977). Limiting properties of some special sequences of dependent random variables. Sofia University.